Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dizziness, headache, sneezing, feels pressure build in sinus, hands & feet numbness, taking antibiotics. Diagnosed with high BP, usually have low BP. Suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I feel dizzie for 5 days now, sudden onset of a headache from time to time, sneezing more than normal, no signs of cold apart from sneezing but feels like pressure build up in my sinus. Now my hands and feet feel numb. Doctor put me on Antibiotics yesterday but I'm worried it might be something more serious than sinusitis. She also diagnosed high blood pressure which worries me because I'm usually low blood pressure. Shall I just proceed with Antibiotics or seek medical attention again?
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Sujeet N Charugulla 57 minutes later
Thanks for posting your query.
You have been symptomatic for 5 days now and I believe that your physician has prescribed the right medication.
High BP can also be another reason for your headaches and dizziness in the event that hypertension has been diagnosed.
I would suggest the following
•     First finish the antibiotic course as prescribed
•     Make a follow up appointment in the morning for a good recheck of your BP. Further management can proceed accordingly.
•     And most importantly, calm down - helps you relax and also brings you BP down.

Yet again, I duly appreciate your query to me. I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor